Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 70, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 25, 2016, 7:51 PM CDT. It took effect at Sep 25, 2016, 10:00 PM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2016, 7:51 PM CDT (00:51 UTC)
- In effect from
- Sep 25, 2016, 10:00 PM CDT
- Expired
- Sep 27, 2016, 7:00 PM CDT
- In force
- 45 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
742 WHUS73 KMKX 260051 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 751 PM CDT SUN SEP 25 2016 ...BRISK AND GUSTY WEST WINDS TONIGHT THROUGH TUESDAY... .A STRONG COLD FRONT WILL MOVE ACROSS EASTERN WISCONSIN AND LAKE MICHIGAN THIS EVENING. BRISK AND GUSTY WEST WINDS WILL DEVELOP AFTER THE FRONTAL PASSAGE. STRONG LOW PRESSURE WILL THEN TRACK FROM WESTERN ONTARIO CANADA INTO THE NORTHERN GREAT LAKES THROUGH TUESDAY...THEREBY SUSTAINING THE BRISK WESTERLY WINDS. LMZ643>646-260900- /O.NEW.KMKX.SC.Y.0070.160926T0300Z-160928T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 751 PM CDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT TUESDAY. * WINDS: WEST WINDS DEVELOPING BY LATE EVENING AND RISING TO 15 TO 20 KNOTS. WIND GUSTS UP TO 25 KNOTS. WESTERLY WIND GUSTS RISING TO 30 KNOTS ON MONDAY. BRISK WESTERLY WINDS CONTINUING MONDAY NIGHT AND TUESDAY. * WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
9 follow-up statements
687 WHUS73 KMKX 260229 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 PM CDT SUN SEP 25 2016 ...BRISK AND GUSTY WEST WINDS TONIGHT THROUGH TUESDAY... .A STRONG COLD FRONT WILL MOVE ACROSS EASTERN WISCONSIN AND LAKE MICHIGAN THIS EVENING. BRISK AND GUSTY WEST WINDS WILL DEVELOP AFTER THE FRONTAL PASSAGE. STRONG LOW PRESSURE WILL THEN TRACK FROM WESTERN ONTARIO CANADA INTO THE NORTHERN GREAT LAKES THROUGH TUESDAY...THEREBY SUSTAINING THE BRISK WESTERLY WINDS. LMZ643>646-261030- /O.CON.KMKX.SC.Y.0070.160926T0300Z-160928T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 PM CDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: WEST WINDS DEVELOPING BY LATE EVENING AND RISING TO 15 TO 20 KNOTS. WIND GUSTS UP TO 25 KNOTS. WESTERLY WIND GUSTS RISING TO 30 KNOTS ON MONDAY. BRISK WESTERLY WINDS CONTINUING MONDAY NIGHT AND TUESDAY. * WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
669 WHUS73 KMKX 260822 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 AM CDT MON SEP 26 2016 ...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY... .GUSTY WEST WINDS IN THE WAKE OF A COLD FRONT WILL CONTINUE TODAY INTO TONIGHT. GUSTS TO 30 KNOTS ARE EXPECTED WITH WAVES BUILDING TO 2 TO 4 FEET. STRONG LOW PRESSURE WILL THEN TRACK FROM WESTERN ONTARIO CANADA INTO THE NORTHERN GREAT LAKES THROUGH TUESDAY...SUSTAINING THE BRISK WESTERLY WINDS. LMZ643>646-261630- /O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 AM CDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
836 WHUS73 KMKX 261436 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 AM CDT MON SEP 26 2016 ...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY... .GUSTY WEST WINDS WILL CONTINUE TODAY THROUGH TUESDAY AS STRONG LOW PRESSURE SLOWLY TRACKS FROM WESTERN ONTARIO CANADA INTO THE NORTHERN GREAT LAKES...SUSTAINING THE BRISK WESTERLY WINDS. GUSTS TO 30 KNOTS ARE EXPECTED WITH WAVES OF 2 TO 4 FEET...WITH HIGHER WAVES TOWARD OPEN WATER. LMZ643>646-262245- /O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 936 AM CDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
558 WHUS73 KMKX 262036 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CDT MON SEP 26 2016 ...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY... .GUSTY WEST WINDS WILL CONTINUE TONIGHT THROUGH TUESDAY AS STRONG LOW PRESSURE SLOWLY TRACKS FROM WESTERN ONTARIO CANADA INTO THE NORTHERN GREAT LAKES...SUSTAINING THE BRISK WESTERLY WINDS. GUSTS TO 30 KNOTS ARE EXPECTED WITH WAVES OF 2 TO 4 FEET...WITH HIGHER WAVES TOWARD OPEN WATER. LMZ643>646-270445- /O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 PM CDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
992 WHUS73 KMKX 270219 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CDT MON SEP 26 2016 ...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY... .WEST WINDS HAVE DIMINISHED ALONG SHORE WITH THE CLEAR SKIES AS THE SURFACE PRESSURE GRADIENT REMAINS TIGHT ACROSS THE AREA, WITH A STRONG LOW NEAR LAKE SUPERIOR. WINDS ARE ONLY AROUND 10 TO 15 KNOTS ALONG SHORE, BUT WITH THE WARM WATERS AND COOL AIR ADVECTING OVER IT, WIND GUSTS WILL BE OVER 25 KTS TOWARDS OPEN WATERS TONIGHT. WITH LAND SURFACE HEATING, WIND GUSTS WILL INCREASE TUESDAY ALONG SHORE AND BE NEAR 25 KNOTS. WAVES WILL ALSO BE HIGHER TOWARD OPEN WATERS. LMZ643>646-271030- /O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 PM CDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. HIGHEST WINDS TOWARD OPEN WATER. * WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
717 WHUS73 KMKX 270813 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 AM CDT TUE SEP 27 2016 ...GUSTY WEST WINDS TO CONTINUE THROUGH TODAY... .GUSTY WEST WINDS WILL CONTINUE TODAY AS STRONG LOW PRESSURE MOVES SOUTH ACROSS LAKE SUPERIOR. THE LOW WILL WEAKEN TONIGHT AS IT MOVES DOWN LAKE MICHIGAN. THUS LIGHTER WINDS ARE ANTICIPATED BY SUNSET. LMZ643>646-271615- /O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 AM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES: 1 TO 2 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
749
WHUS73 KMKX 271450
MWWMKX
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 AM CDT TUE SEP 27 2016
...GUSTY WEST WINDS TO CONTINUE THROUGH THE DAY...
.GUSTY WEST WINDS WILL CONTINUE THROUGH THE DAY AS STRONG LOW
PRESSURE MOVES SOUTH ACROSS LAKE SUPERIOR. THE LOW WILL WEAKEN
TONIGHT AS IT MOVES DOWN LAKE MICHIGAN. THUS LIGHTER WINDS ARE
ANTICIPATED BY SUNSET.
LMZ643>646-272300-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
950 AM CDT TUE SEP 27 2016
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS
VEERING NORTHWEST AND EASING TO 10 TO 15 KNOTS TONIGHT.
* WAVES: 1 TO 2 FEET. HIGHER TOWARD OPEN WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.
&&
$$
REM
WWW.WEATHER.GOV/MKX174 WHUS73 KMKX 272104 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 PM CDT TUE SEP 27 2016 ...GUSTY WEST WINDS DIMINISHING THIS EVENING AND GUSTY NORTHEAST WINDS EXPECTED WEDNESDAY... .GUSTY WEST WINDS WILL DIMINISH THROUGH EARLY EVENING AS LOW PRESSURE WEAKENS AS IT MOVES DOWN LAKE MICHIGAN. THE LOW WILL SIT OVER THE OHIO RIVER VALLEY THROUGH SATURDAY. THIS WILL CREATE PERSISTENT NORTH TO NORTHEAST WINDS OVER THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN. WEDNESDAY AND THURSDAY AFTERNOON WIND GUSTS WILL BE IN THE 20 TO 25 KNOT RANGE. RESULTANT WAVES WILL BE IN THE 3 TO 5 FOOT RANGE. A SMALL CRAFT ADVISORY IS IN EFFECT FOR WEDNESDAY AFTERNOON THROUGH FRIDAY. LMZ643>645-280515- /O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ /O.NEW.KMKX.SC.Y.0071.160928T1800Z-160930T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 404 PM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT FRIDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING NORTHWEST 10 TO 20 KNOTS BY EARLY EVENING. WINDS BECOMING NORTHEAST 15 TO 25 KNOTS BY EARLY WEDNESDAY AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT. HIGHER TOWARD OPEN WATER. WAVES BUILDING TO 3 TO 5 FEET WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-280515- /O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ /O.NEW.KMKX.SC.Y.0071.160928T1800Z-160930T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 404 PM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT FRIDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING NORTHWEST 10 TO 20 KNOTS BY EARLY EVENING. WINDS BECOMING NORTHEAST 15 TO 25 KNOTS BY EARLY WEDNESDAY AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT. HIGHER TOWARD OPEN WATER. WAVES BUILDING TO 4 TO 6 FEET WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
420 WHUS73 KMKX 280011 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 711 PM CDT TUE SEP 27 2016 ...WEST WINDS DIMINISHING THIS EVENING BEFORE GUSTY NORTHEAST WINDS EXPECTED WEDNESDAY... .WEST WINDS HAVE DIMINISHED EARLY THIS EVENING AS LOW PRESSURE WEAKENS AS IT MOVES DOWN LAKE MICHIGAN. THE LOW WILL SIT OVER THE OHIO RIVER VALLEY THROUGH SATURDAY. THIS WILL CREATE PERSISTENT NORTH TO NORTHEAST WINDS OVER THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN. WEDNESDAY AND THURSDAY AFTERNOON WIND GUSTS WILL BE IN THE 20 TO 25 KNOT RANGE. RESULTANT WAVES WILL BE IN THE 3 TO 5 FOOT RANGE. A SMALL CRAFT ADVISORY IS IN EFFECT FOR WEDNESDAY AFTERNOON THROUGH FRIDAY. LMZ643>645-280815- /O.EXP.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ /O.CON.KMKX.SC.Y.0071.160928T1800Z-160930T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 711 PM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT FRIDAY... ...THE PRIOR SMALL CRAFT ADVISORY HAS EXPIRED... THE PRIOR SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WINDS BECOMING NORTHEAST 15 TO 25 KNOTS BY EARLY WEDNESDAY AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT. WAVES BUILDING TO 3 TO 5 FEET WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-280815- /O.EXP.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/ /O.CON.KMKX.SC.Y.0071.160928T1800Z-160930T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 711 PM CDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT FRIDAY... ...THE PRIOR SMALL CRAFT ADVISORY HAS EXPIRED... THE PRIOR SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WINDS BECOMING NORTHEAST 15 TO 25 KNOTS BY EARLY WEDNESDAY AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT. WAVES BUILDING TO 4 TO 6 FEET WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 3:44 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Sep 25, 3:44 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 344 PM CDT SUN SEP 25 2016 .TONIGHT AND MONDAY...Forecast Confidence - Medium. Sfc cold front will make its way through S WI this afternoon and evening. Enhanced 1000-850 mb frontogenetical forcing associated with the front, along with a mid-level shortwave behind the front, will support chances of showers and thunderstorms through the evening hours. Mainly shower activity is expected this evening, but a rumble of thunder can't be ruled out due to lingering instability in the form of 100-500 J/kg of MLCAPE, with the highest values in the southeast. Tightening sfc pressure gradient will bring gusty westerly winds overnight post-fropa. The mid-level shortwave, with associated positive vorticity advection, will pivot over Wisconsin Monday, which should support chances of showers in northern Wisconsin. Instability looks very low, so thunderstorms don't look likely at this point. Did bring some pops into our northern counties Monday morning and afternoon, but only slight chances expected. Wind gusts will continue through the day Monday as the low level jet caught in the cyclonic flow of the mid-level shortwave will mix down to the sfc. Gusts Monday could reach to 25-30 kts inland. .MONDAY NIGHT AND TUESDAY...Forecast Confidence Medium. Region remains under cyclonic flow around deep, closed mid-upper level low, with a strong short wave rotating around the closed low swinging southeast of the forecast area by early Monday evening. Weaker vorticity maxima spin around over WI during the day Tuesday, which combined with instability from 850 mb cold pool moving over brings small chances for light showers over the northeast half of the CWA. Early sun in the far south and southwest will help high temps reach the mid 60s with upper 50s to lower 60s elsewhere. .TUESDAY NIGHT AND WEDNESDAY...Forecast Confidence Medium. A stronger short wave drops north to south across the state Tuesday night, exiting to the south early Wednesday morning bringing a better chance for light showers over southeast WI, and lesser chances to eastern South Central. The chance for showers exits midday Wednesday with some breaks in the clouds. Low to mid 60s for highs after lows in the mid 40s. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...Forecast Confidence Medium. Closed low finally shifts east Wednesday night with ridging building over the forecast area through Thursday night. Both the 12Z GFS and 00Z ECMWF are showing the closed low cutting off over the mid- Atlantic states/southern Appalachians Thursday and either lifting north/GFS/ or retrograding back to the northwest/ECMWF/. The more westward drift of the ECMWF brings shower chances into the far southeast Friday, while the more eastern GFS holds the ridge over the western Great Lakes, deflecting and dampening a short trough approaching from the Plains, keeping the area dry through the extended. Will follow blended PoPs that acknowledges the potential for the ECMWF solution by brushing the far east Saturday with slight chances for showers. Looking for at, or slightly above normal temperatures for the extended. && .AVIATION/00Z TAFS/... Mainly VFR overnight after a cold front passes through S WI. There could be some lingering showers and storms late in the afternoon into the evening. MVFR cigs are possible with some of the showers and storms as the front moves through. Expect a wind shift with the cold front, shifting winds from the south to a more westerly direction. Winds could stay gusty (up to 20 kts) with a tightening pressure gradient on the backside of the cold front. Even stronger winds are expected for Monday, with gusts between 25-30 kts. && .MARINE... Small Craft Advisory for the northern nearshore zone (Sheboygan to Port Washington) will continue through 7 PM tonight. Winds will weaken for a period before strengthening again overnight. Winds look likely to reach Small Craft Advisory strength overnight through the day Monday, and even into Tuesday. Waves will be between 1 and 3 feet through Monday, with the potential to reach up to 4 feet. Winds will stay westerly through the day Monday. && .MKX Watches/Warnings/Advisories... WI...None. LM...SMALL CRAFT ADVISORY until 7 PM CDT this evening for LMZ643. && TONIGHT/Monday AND AVIATION/MARINE...JTS Monday NIGHT THROUGH Sunday...REM
Hazardous weather outlook, Sep 25, 4:58 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 458 PM CDT SUN SEP 25 2016 WIZ046-047-051-052-056>060-062>072-261000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 458 PM CDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS...WITH A MARGINAL RISK FOR A SEVERE THUNDERSTORM PRODUCING DAMAGING WIND GUSTS...WILL END EARLY THIS EVENING. BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THE THUNDERSTORMS. RECENT HEAVY RAINFALL OVER CENTRAL WISCONSIN WILL RESULT IN MODERATE FLOODING ALONG THE BARABOO RIVER IN THE ROCK SPRINGS AND REEDSBURG AREAS...AND MINOR FLOODING AROUND BARABOO. THE RIVER FLOODING WILL CONTINUE THROUGH THE FIRST PART OF THIS WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AFTER THIS AFTERNOON. LMZ643>646-261000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 458 PM CDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING NORTH OF PORT WASHINGTON FOR HIGH WAVES AND SOUTHERLY WIND GUSTS TO 25 KNOTS. WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SOUTH OF PORT WASHINGTON TO WINTHROP HARBOR. A PASSING COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE AREA THROUGH EARLY EVENING. THERE IS A MARGINAL RISK OF A SEVERE THUNDERSTORM PRODUCING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY GUSTY WEST TO NORTHWEST WINDS BEHIND A COLD FRONT WILL REACH SMALL CRAFT ADVISORY LEVELS MONDAY AND TUESDAY. WIND GUSTS WILL APPROACH GALE WARNING LEVELS FOR A TIME ON MONDAY. ISOLATED WATERSPOUTS MAY ACCOMPANY SHOWERS OVER THE NEAR SHORE WATERS ON MONDAY AND TUESDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Sep 25, 3:35 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 4 SSW FORT ATKINSON 42.87N 88.87W
09/25/2016 JEFFERSON WI LAW ENFORCEMENT
MULTIPLE TREES DOWN...SOME COVERING A ROAD NEAR LAKE
KOSHKONONG.
&&
BHERZOGSpecial weather statement, Sep 25, 3:35 PM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SUN SEP 25 2016
WIZ051-058-059-252100-
FOND DU LAC-WASHINGTON-DODGE-
335 PM CDT SUN SEP 25 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...
EASTERN DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...
AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER IRON
RIDGE...OR NEAR HORICON...MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEST BEND...MAYVILLE...KEWASKUM...HORICON...JUNEAU...LOMIRA...
CAMPBELLSPORT...THERESA...HUSTISFORD...IRON RIDGE...ADDISON...
RUBICON...ASHFORD...LEBANON...WOODLAND...NEOSHO...WAYNE...KEKOSKEE...
NENNO AND NEW FANE.
LAT...LON 4375 8821 4365 8816 4354 8816 4354 8810
4351 8808 4325 8862 4338 8880
TIME...MOT...LOC 2035Z 231DEG 40KT 4339 8856
SPMSpecial weather statement, Sep 25, 3:38 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SUN SEP 25 2016
WIZ059-060-065-066-252130-
MILWAUKEE-OZAUKEE-WAUKESHA-WASHINGTON-
338 PM CDT SUN SEP 25 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
SOUTHWESTERN OZAUKEE...NORTHERN MILWAUKEE AND WAUKESHA COUNTIES...
AT 338 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HARTLAND...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...MEQUON...WHITEFISH BAY...
PEWAUKEE...BROWN DEER...GRAFTON...CEDARBURG...SUSSEX...HARTLAND...
MUKWONAGO...DELAFIELD...JACKSON AND FOX POINT.
LAT...LON 4304 8789 4285 8837 4312 8851 4343 8799
4331 8789 4324 8791 4318 8788 4312 8790
4310 8787 4307 8787
TIME...MOT...LOC 2038Z 231DEG 40KT 4308 8833
SPMLocal storm report, Sep 25, 3:57 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST MERTON 43.14N 88.31W
09/25/2016 E45 MPH WAUKESHA WI NWS EMPLOYEE
&&
BHERZOGSpecial weather statement, Sep 25, 3:59 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT SUN SEP 25 2016 WIZ051-052-058>060-252145- SHEBOYGAN-OZAUKEE-FOND DU LAC-WASHINGTON-DODGE- 359 PM CDT SUN SEP 25 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON... SOUTHWESTERN SHEBOYGAN...EAST CENTRAL DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES... AT 359 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KEWASKUM... MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST BEND...KEWASKUM...CAMPBELLSPORT...THERESA...ADDISON...ASHFORD... CASCADE...ADELL...WALDO...WAYNE...HINGHAM...NENNO...NEW FANE... BATAVIA...SILVER CREEK...BOLTONVILLE...WAUCOUSTA...BEECHWOOD... DUNDEE AND KOHLSVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4336 8831 4348 8849 4380 8814 4362 8788 TIME...MOT...LOC 2059Z 223DEG 19KT 4348 8833 SPM
Special weather statement, Sep 25, 4:26 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 PM CDT SUN SEP 25 2016
WIZ065-066-252200-
MILWAUKEE-WAUKESHA-
426 PM CDT SUN SEP 25 2016
...A STRONG THUNDERSTORM WILL AFFECT MILWAUKEE AND SOUTHEASTERN
WAUKESHA COUNTIES...
AT 426 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NEW BERLIN...
MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...MUSKEGO...CUDAHY...
WHITEFISH BAY...GREENDALE...PEWAUKEE...BROWN DEER...ST. FRANCIS...
HALES CORNERS...FOX POINT...ELM GROVE...BAYSIDE AND WEST MILWAUKEE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4288 8818 4305 8824 4319 8789 4316 8788
4312 8790 4310 8787 4307 8787 4305 8789
4302 8790 4299 8788 4298 8785 4295 8785
TIME...MOT...LOC 2126Z 246DEG 28KT 4298 8811
SPMNearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.